# SDR REXA2012092401367

- Difficulty date: September 24, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 18,570 hours, 16,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Medical Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN SEAL ON MEDICAL KIT IS BROKEN.  REPLACED GREEN SEAL ON EMK AS REQUIRED.  OK FOR SERVICE.
